Ask a doctor

I've NEVER Had a Problem with Breakouts Until I Had a Series of Juvederm Injections. Why is This?

I've NEVER Had a Problem with Breakouts Until I Had a Series of Juvederm Injections. Why is This?

Doctor Answers (3)

Juvederm and acne breakouts

+1

There is no connection between Juvederm and breakouts that I am aware of.  I see many women in my clinic who present complaining of new onset breakouts of acne, so it may be coincidental.  Stressful events in life can be a source of breakouts.   If the Juvederm injections were a particularly stressful event for you, then perhaps that is a way they could be linked.


Houston Dermatologist
5.0 out of 5 stars 12 reviews

"breakouts" after juvederm

+1

There is nothing ion juvederm that should cause you to have acne as far as I know. I have not seen this happen and would not expect it to.  Maybe timing is a coincidence. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Juvederm and Acne

+1

Juvederm usually does not cause acne so I cannot realate the two conditions.  If your "breakouts" are in the exact same places as your Juvederm injections, perhaps you are actually seeing small bumps of Juvederm.  If this is the case, please return to your injector as these can be treated. 

Sheri G. Feldman, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.